The diffusion time of the connecting orbit around rotation number zero for the monotone twist maps

Research output: Contribution to journalArticle

Abstract

We improve Mather's proof on the existence of the connecting orbit around rotation number zero (Proposition 8.1 in [7]) in this paper. Our new proof not only assures the existence of the connecting orbit, but also gives a quantitative estimation on the diffusion time.

Original languageEnglish (US)
Pages (from-to)255-274
Number of pages20
JournalDiscrete and Continuous Dynamical Systems
Volume6
Issue number2
DOIs
StatePublished - Apr 2000
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The diffusion time of the connecting orbit around rotation number zero for the monotone twist maps'. Together they form a unique fingerprint.

  • Cite this